# SDR CA010208013

- Difficulty date: January 23, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Braero BAE125800A
- Engine: Garrtt TFE7315R
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: RG390E
- Condition: Overheated
- Location: Main Battery
- Part time: 407 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN)   ENGINE ROTATION TOO SLOW AT START ATTEMPTS FOR SUCCESSFUL ENGINE LIGHT OFF.  BATTERY VENTED EXCESSIVE AMOUNTS OF SMOKE AND VAPOR (STEAM AND ACID GAS) DUE TO SEVERAL SUCCESSIVE FAILED ENGINE START ATTEMPTS WITHOUT ALLOWING SUFFICIENT RECHARGING BY AIRCRAFT ELECTRICAL SYSTEM. HOT BATTERIES REMOVED FROM AIRCRAFT. STRUCTURE NEUTRALIZED AND RINSED WITH FRESH WATER. - NEW BATTERIES FITTED.
